Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Delayed periods, agitation, hot flashes, cold chills, dizziness. Medication to induce periods?

Hi, I am 32 and having delayed periods for past 2 months, becoming very irritated and agitated with hot flushes and cold chills from the time when they are supposed to come, and sometimes suddenly dizzy. I have had a pretty regular cycle before this, although I had hormone problems since very young, which I thought had sorted themselves out. I have had ongoing stress for the past year so I m sure that hasn t helped. Is there anything I can do to induce these periods and reduce the effects? I hope it is not the start of menopause?
Asked On : Tue, 11 Dec 2012
Answers:  0 Views:  36 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor